# SDR SOKF20171102011

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Airbus A320-214
- Aircraft serial: 533
- Aircraft time: 18,405 hours, 6,979 cycles
- Engine: Cfmint CFM565B4
- Engine time: 18,408 hours, 6,981 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter Element
- Part number: 425A2005
- Part serial: UKN
- Condition: Dirty
- Location: Demister
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURNIG CLIMB, THE AIRCRAFT RETURNED TO DEPARTURE DUE TO A HEAVY ODOR LIKE RUBBER BURNING IN THE CABIN. PERFORMED AMM 05.50.00.810.831.A AND DID NOT FIND POSSIBLE CAUSE OF ODOR,   DURING THE INSPECTION OF AVIONICS EQUIPMENT VENTILATION SYSTEM,  FOUND THE DEMISTER FILTER AND CARTRIDGE DIRTY.  DEMISTER FILTER AND CARTRIDGE FILTER WERE REMOVED AND REPLACED IAW AMM 21-26-43. PERFORMED ENGINES LEAK CHECK IAW TSM 71-00-00, AND NO ODOR AND NO OIL SMOKE DETECTED. THE AIRCRAFT RETURN TO NORMAL OPERATION.
